# SDR USAA2012071600009

- Difficulty date: July 3, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 10,688 hours, 8,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FLOORBEAM CORRODED AT FR 86 + 6 IN, Y -273 & Z -490.  REMOVED AND REPLACED BEAM IAW TR 190-5300-11-0563, E190 SRM 51-40-02 AND EMBRAER DRAWING 170-85509-841.
